# SDR RAIA201104030001

- Difficulty date: April 3, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,678 hours, 22,443 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCRAFT HAD A BLEED LEAK AT NR 2 PACK.  MAINTENANCE INSPECTED AND RE-SECURED A LOOSE DUCT.  SYSTEM OPS CHECKED GOOD.
